# SDR SIMA202202076001

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 12,481 hours, 7,982 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Tripped
- Location: Flap Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG ON APPROACH / DECLARED EMERGENCY NO INJ REPORTED FLAP FAIL ON APPPHASE OF FLIGHT. FLAP FAIL ON EICAS AT9000FT WHEN SETTING FLAPS 2 SLATS STAYED AT 3 POSITION. RAN FLAP FAIL CHECK LIST-C/A-T/S AML 4804630 FLAP FAIL. T/S PER FIM 27-51-00-810-802 FLAP SURFACE JAMMED/UNDERSPEED FAULT CODE 27512014ACE, FOUND RH #4 FLAP ACTUATOR TORQUE LIMITER TRIPPED.C/W UP TO AND INCLUDING STEP 2 G (11)(B) OF TASK AMM 27-51-01 ON PAGE 5 OF 39.
